Jump to content
CrazyBoards.org

Stopping Pristiq question


Recommended Posts

I was only on Pristiq for 17 days and my pdoc had me drop it cold turkey. Is that even a thing if you've only been on it for 17 days? Today is my second day off it. I'm not on any AD right now because I'm switching to an MAOI. First time off of AD in 8 years.

I am feeling really weird. Everything is vivid with a sharp edge. I can't explain it I just don't feel right. My brain zaps have increased. My head is killing me and my stomach is a mess. I guess I'm wondering if it's withdrawal from my AD? Am I just being a baby or a hypochondriac?

Link to comment
Share on other sites

assuming he just put you on your full dose right away, i cant imagine its any trouble. i cant speak from experience in regards to pristiq, but 17 days is probably not enough for the meds to be working at full effect anyway.

maybe he could have tapered you down, but if its safe enough to put you on it at that dose in one go, its probably safe to stop there. however if you're not feeling well get into contact with him/her when you can. he may tell you to take half your dosage for a week or so.

either way, don't worry, coming off of ADs is almost always uncomfortable.

Link to comment
Share on other sites

He had me step up from 50mg to 100mg after 10 days. I didn't fix my siggy.

So the weirdness is just from going off ADs in general? Or is it still to early to feel weird from going off ADs? It has only been 2 days.

Link to comment
Share on other sites

Guest Vapourware

I remember feeling weird when I got off Pristiq, although it was more the sensation that the world was tilting every now and again. It seemed to impact on me more when I was standing up or when I was rounding corners. That happened to me for about two weeks, it wasn't a nice feeling. I also had some stomach issues too, I felt a bit nauseous.

I think it could well be that your body is adjusting to life without Pristiq. You were on it for a bit, anyways, even though you might not have experienced its full therapeutic effects. I'm surprised your pdoc didn't taper you off considering he tapered you on. I tapered from 50mg to 100mg as well, and tapered down again when I came off, and I still didn't feel that well.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...